# SDR HNAA2023062800231

- Difficulty date: May 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 49,237 hours, 46,166 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E978317  R/H #2 FLOORBOARD SUPPORT HAS CORROSION.  RAR CABIN RH #2 OUTBD FLOOR SUPPORT IAW SRM 51-40-02.
